# SDR AALA20110719TUL02

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 58,049 hours, 29,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS SHROUD CRACKED AT ROW 12D.  REPLACED LENS SHROUD FOR EMERGENCY LIGHT AT ROW 12D.  OPS CHECK NORMAL.
